# SDR CALA2011021400089

- Difficulty date: February 14, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 51,226 hours, 14,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOP ON SEATS 20C THROUGH 30C.  FOUND SHORTED WIRE AT SEAT 26ABC, REPAIRED PER STANDARD WIRING PRACTICE 20-10-13.  FOUND OPEN FUSE AT BATTERY PACK M10699, REPLACED FUSE.  REF AMM 33-51-07.  OPS NORMAL.
